# SDR IPXA2016061304577

- Difficulty date: June 2, 2016
- Submitted: June 15, 2016
- Operation: Air carrier
- Aircraft: N578UP
- Make and model: Boeing 747-45E
- Aircraft serial: 27154
- Aircraft time: 96,085 hours, 16,161 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112U20092
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT WING LOWER SPAR CHORD AT BS OLES. 1510.  REPAIRED CORRODED RT WING LOWER SPAR CHORD AT BS OLES. 1510 IAW EA 747-5710-01-A6300 REV. I/R AND EO B747-5710-61018-B.
